# SDR JR2R20201125315

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 14,612 hours, 8,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 87-89
- Part time: 14,612 hours, 8,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICING PANEL EXTERIOR CORRODED.
